Alert archive / Vermont / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 70, NWS Albany, NY

June 1, 2011Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jun 1, 2011, 6:45 PM EDT for Windham County, Vermont. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 6:45 PM EDT (22:45 UTC)
Expired
Jun 1, 2011, 7:18 PM EDT
In force
33 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Windham County, VT

The radar

The Albany radar (KENX), 122 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2410 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WUUS51 KALY 012245
SVRALY
VTC025-012330-
/O.NEW.KALY.SV.W.0070.110601T2245Z-110601T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
645 PM EDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WINDHAM COUNTY IN SOUTHERN VERMONT...

* UNTIL 730 PM EDT

* AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GUILFORD CENTER...OR 8 MILES SOUTH OF BRATTLEBORO...AND MOVING EAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   VERNON BY 655 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

&&

LAT...LON 4272 7247 4273 7276 4274 7276 4277 7276
      4283 7276 4286 7255 4283 7254 4281 7254
      4276 7247 4273 7246
TIME...MOT...LOC 2246Z 271DEG 21KT 4275 7260

$$

JPV
1 follow-up statement
116 
WWUS51 KALY 012318
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
718 PM EDT WED JUN 1 2011

VTC025-012329-
/O.CAN.KALY.SV.W.0070.000000T0000Z-110601T2330Z/
WINDHAM VT-
718 PM EDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINDHAM COUNTY IS
CANCELLED...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4272 7247 4273 7276 4274 7276 4277 7276
      4283 7276 4286 7255 4283 7254 4281 7254
      4276 7247 4273 7246
TIME...MOT...LOC 2319Z 271DEG 21KT 4275 7234

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:43 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 1, 5:43 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
543 PM EDT WED JUN 1 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A
DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE
WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 5 PM...HAVE ALLOWED SEVERE THUNDERSTORM WATCH #410 TO
EXPIRE AT 5 PM. HOWEVER A FEW STORMS CONTINUE TO FIRE OVER THE
NORTHERN TACONICS...NORTHERN BERKSHIRES AND SOUTHERN VERMONT.
THREAT FOR CONVECTION TO BE TO OUR EAST BY 00Z/THURSDAY AND HAVE A
DRY NIGHT FORECAST.

SUMMARY LOCAL STORM REPORT PRODUCT ISSUED 453 PM. HOWEVER HAVE ADD
ADDITIONAL HAIL REPORTS FROM SOUTHERN VERMONT SINCE THEN. THE
LARGEST HAIL REPORTED TODAY WAS IN SHAFTSBURY VERMONT BENNINGTON
COUNTY WITH 3 1/4 INCHES. BASEBALL SIZE HAIL EQUALS 2 3/4 INCHES.

THE COLD FRONT APPROACHING DEW POINT AT ROME DOWN TO 46 DEGREES.
HIGH TEMPERATURE AT THE ALBANY INTERNATIONAL AIRPORT REACHED 93
DEGREES THIS AFTERNOON AS THE WIND SHIFTED TO THE WEST-SOUTHWEST
AND DEW POINT DROPPED FLOW AT KALB THE LOW 70S TO UPPER 50S. THE
RECORD HIGH TEMPERATURE FOR TODAY FOR ALBANY IS 94 DEGREES SET
BACK IN 1918.

AS OF 330 PM...SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT
UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE
WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY
COUNTIES.

SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY
LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE
SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT
307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT
PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING.

THE 16Z ALBANY SOUNDING INDICATED...
SURFACE CAPE OF 3452 J/KG.
MID-LEVEL LAPSE RATE OF 7.0 C/KM.
FREEZING LEVEL OF 13634 FEET.
WET-BULB ZERO HEIGHT OF 10500 FEET.

STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE
USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS
WILL BE RATHER STRONG AND GUSTY WITH GUSTS UP TO 30- TO 40 MPH
WITH UP TO ABOUT 45 MPH POSSIBLE ACROSS THE HIGHER TERRAIN OF THE
EASTERN CATSKILLS. UPPER TROUGH AXIS WITH SHORT WAVE ROTATING
ABOUT IT WILL SWING THROUGH DURING THE DAY.

PRESSURE GRADIENT ACROSS REGION WILL WEAKEN AS RIDGING BUILDS IN.
HEIGHTS WILL BEGIN TO RISE. IT WILL BE CHILLY THURSDAY NIGHT AS
LOWS BOTTOM OUT MAINLY THE 40S. THERE WILL BE THE POSSIBILITY FOR
FROST ACROSS A PORTION OF THE SOUTHERN ADIRONDACKS AS TEMPERATURES
ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S THERE.

TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS
RIDGING BUILDS IN AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE
COOL AGAIN FRIDAY NIGHT WITH FROST POSSIBLE ACROSS PORTIONS OF THE
SOUTHERN ADIRONDACKS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HPC GUIDANCE.  THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES
AND NO MAJOR STORMINESS.  LABRADOR TO MID-ATLANTIC HIGH PRESSURE
WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY.  THIS
MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT
THE REGION FOR THE LATTER PART OF THE WEEKEND.  ANOTHER WEAK HIGH
FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING
THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT.
THEN HIGH PRESSURE MOVES IN ONCE MORE.

DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE
THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND
THE 70S.  A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER
MID HUDSON VALLEY ON SUNDAY.  OVERNIGHT LOWS WILL BE IN THE UPPER
40S AND 50S.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT IS MOVING EAST ACROSS THE REGION. TEMPERATURES BACK
ACROSS WESTERN NEW YORK HAVE DROPPED INTO THE 70S IN THE WAKE OF
THE BOUNDARY. STRONG TO SEVERE STORMS ARE OCCURRING ACROSS THE
FORECAST AREA AT THIS TIME AND WILL CONTINUE THIS AFTERNOON.
STORMS HAVE MISSED THE TAF SITES SO FAR. THE CONVECTION THREAT FOR
KGFL APPEARS TO BE OVER WITH KALB CONTINUING FOR ANOTHER HOUR OR
TWO. HAVE ADDRESSED THREAT AT KPOU WITH CB IN TAF. ONCE BOUNDARY
PASSES A MUCH COOLER AIRMASS WILL BE USHERED IN ON WEST-NORTHWEST
WINDS.

BREEZY AND GUSTY SOUTH-SOUTHWESTERLY WINDS WILL SHIFT TO THE WEST-
NORTHWEST WITH THE FRONTAL PASSAGE. WESTERLY WINDS WILL BE GUSTY
INTO THIS EVENING THEN SHOULD WEAKEN FOR THE OVERNIGHT AND BECOME
BRISK AND GUSTY THURSDAY MORNING.

OUTLOOK...
THU NIGHT...VFR WITH DIMINISHING WINDS.
FRI-SAT...VFR...NO SIG WX.
SUN-MON...VFR. SLIGHT CHC -SHRA/-TSRA.

&&

.FIRE WEATHER...
A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A
DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE
WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY.

WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP
TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING.

RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT.
MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH
HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS
AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS
EXPECTED THURSDAY NIGHT.

&&

.HYDROLOGY...
ONLY SOME MINOR URBAN FLOODING HAS BEEN REPORTED IN THE CITY OF
PITTSFIELD. RAINFALL ESTIMATES FROM THE RADAR ARE CONTAMINATED WITH
HAIL. LARGE HAIL HAS BEEN REPORTED WITH NUMEROUS STORMS.

A COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SCATTERED THUNDERSTORMS. A MUCH COOLER
AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK IN THE WAKE OF
THE BOUNDARY. ON THURSDAY THERE WILL BE A THREAT FOR SOME SHOWERS
ACROSS THE SOUTHERN ADIRONDACKS OTHERWISE DRY WEATHER IS EXPECTED.

THE SCHROON RIVER AT RIVERBANK WILL CONTINUE TO RECEDE.

LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE
REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS
ON LAKE CHAMPLAIN.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Jun 1, 5:15 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
515 PM EDT WED JUN 1 2011

NYZ032-033-042-021100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
515 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
HERKIMER...HAMILTON AND NORTHERN WARREN COUNTIES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS
TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. IF
THE THREAT OF FROST BECOMES MORE CERTAIN THEN FROST ADVISORIES
WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084-
VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
515 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT
INCLUDING THE GLENS FALLS AREA AND WASHINGTON COUNTY...MOHAWK
VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...
BERKSHIRES...LITCHFIELD COUNTY AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 5:27 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
527 PM EDT WED JUN 1 2011

MAZ001-NYZ054-VTZ013-012200-
BENNINGTON VT-NORTHERN BERKSHIRE MA-EASTERN RENSSELAER NY-
527 PM EDT WED JUN 1 2011

...A STRONG THUNDERSTORM IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...FREQUENT
LIGHTNING.  THIS STORM WAS LOCATED NEAR WILLIAMSTOWN...OR ABOUT 8
MILES WEST OF NORTH ADAMS...AND MOVING EAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTH ADAMS AND 6 MILES NORTH OF ADAMS BY 535 PM EDT
STAMFORD AND FLORIDA BY 540 PM EDT

LAT...LON 4273 7301 4271 7301 4271 7295 4269 7295
      4267 7298 4266 7295 4262 7295 4261 7334
      4280 7335 4280 7297 4273 7294
TIME...MOT...LOC 2127Z 267DEG 36KT 4271 7322

JPV/KGM
Local storm report, Jun 1, 5:34 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             WILMINGTON              42.87N 72.87W
06/01/2011  M1.00 INCH       WINDHAM            VT   PARK/FOREST SRVC

&&

BGM
Local storm report, Jun 1, 5:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
545 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             BRATTLEBORO             42.86N 72.57W
06/01/2011  E1.00 INCH       WINDHAM            VT   EMERGENCY MNGR

&&

TWASULA
Local storm report, Jun 1, 5:55 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
555 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     PUTNEY                  42.97N 72.52W
06/01/2011                   WINDHAM            VT   TRAINED SPOTTER

            ONE TREE DOWN ON ROUTE 5 ON PUTNEY BRATTELBORO BORDER.

&&

TWASULA
Local storm report, Jun 1, 6:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
624 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             GUILFORD                42.82N 72.58W
06/01/2011  M1.00 INCH       WINDHAM            VT   PARK/FOREST SRVC

            VICINITY OF FORT DUMMER STATE PARK.

&&

BGM
Local storm report, Jun 1, 6:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
631 PM EDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             HALIFAX                 42.77N 72.75W
06/01/2011  M1.25 INCH       WINDHAM            VT   PUBLIC

&&

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:30 PM EDTSevere Thunderstorm WarningALYBennington, Windham60 min
Jun 1, 12:48 PM EDTSevere Thunderstorm WarningALYBennington57 min
Jun 1, 1:28 PM EDTSevere Thunderstorm WarningALYBennington, Windham62 min
Jun 1, 2:13 PM EDTSevere Thunderstorm WarningALYBennington, Windham77 min
Jun 1, 2:28 PM EDTSevere Thunderstorm WarningALYWindham47 min
Jun 1, 3:09 PM EDTSevere Thunderstorm WarningALYBennington, Windham66 min
Jun 1, 3:56 PM EDTSevere Thunderstorm WarningALYBennington, Windham48 min
Jun 1, 5:01 PM EDTSpecial Weather StatementALYWindham44 min
Jun 1, 5:03 PM EDTSevere Thunderstorm WarningALYWindham57 min
Jun 1, 5:39 PM EDTSevere Thunderstorm WarningALYBennington, Windham66 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.